Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
162 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for allergic reaction to generic Bactrim

My daughter is having an allergic reaction to a medication that is generic for Bactrim. She has broken out in a rash from head to toe and her face looks red and her body is slightly red. I m not sure if her face is a little swollen, but her tongue is not. No other pills have been taken since about 9 am. It is now 8:50 pm est. Is it safe for her to eat, will she run into any other problems if she eats because she is hungry?
Fri, 16 Jan 2015
Report Abuse
General & Family Physician 's  Response
Good day and thanks for your question. I will suggest you take your daughter to the ER for proper treatment and evaluation. If her tongue is spared she is safe to eat. But please kindly take her to the hospital. Hope it helps. Thank you.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Suggest treatment for allergic reaction to generic Bactrim

Good day and thanks for your question. I will suggest you take your daughter to the ER for proper treatment and evaluation. If her tongue is spared she is safe to eat. But please kindly take her to the hospital. Hope it helps. Thank you.